MAUDE Adverse Event Report: DEXCOM, INC. DEXCOM G4 PLATINUM CONTINUOUS GLUCOSE MONITORING SYSTEM

DEXCOM, INC. DEXCOM G4 PLATINUM CONTINUOUS GLUCOSE MONITORING SYSTEM
Model Number MT22608
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Dexcom was made aware on (b)(4) 2019, that on (b)(6) 2019, the receiver displayed an 'hw ble'.No additional patient or event information is available.The receiver has been received for device investigation.A follow-up report will be submitted upon completion of device investigation.
 
Additional Manufacturer Narrative
Com-(b)(4).
 
Event or Problem Description
The receiver was returned for evaluation.An external visual inspection was performed and passed.A receiver charge and boot test was performed and passed.The receiver data log was downloaded for review and hardware errors were observed.The receiver case was opened for an internal visual inspection and it passed.The reported event of an error icon display was confirmed during log review.A probable cause could not be determined.No injury or medical intervention was reported.

Brand Name
DEXCOM G4 PLATINUM CONTINUOUS GLUCOSE MONITORING SYSTEM
Common Device Name
CONTINUOUS GLUCOSE MONITOR
Manufacturer (Section D)
DEXCOM, INC.
6340 sequence dr.
san diego CA 92121
MDR Report Key8449626
Report Number3004753838-2019-029031
Device Sequence Number16853916
Product Code MDS
UDI-Device Identifier10386270000184
UDI-Public10386270000184
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
P120005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMT22608
Device Catalogue NumberSTK-PR-001
Device Lot Number5233479
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/18/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/02/2019
Supplement Date Received by Manufacturer04/24/2019
Initial Report FDA Received Date03/25/2019
Supplement Report FDA Received Date05/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age10 YR